# SDR 99ZZZX2406

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6896B
- Make and model: Piper PA60600
- Aircraft serial: 600919816126
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF BDL IN HEAVY RAIN, PILOT NOTICED WINDSHIELD LEAKING WATER ON HIS FEET.  RETURNED TO BDL.  MAINTENANCE RE-SEALED WINDSHIELD PER MM.
